# SDR MWEA98569

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TCAS ANTENNA AND DOUBLER STATION 256 FRAME SHEAR CLIP FASTENERS IN SKIN LAP AT STATION 229, L27 LEFTHAND TO L28 RIGHT HAND TO FACILITATE OTHER MAINTENANCE.  MTC REINSTALLED ANTENNA DOUBLER AND SHEAR CLIP.
